# SDR SWAA2016022349326

- Difficulty date: January 24, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME WEB CRACKED AT BS 277, BETWEEN STRINGER 14R - 15R.  R & R FRAME IAW EA.
